Nephrology (Carlton, Vic.) · 2025
Renal-Limited Thrombotic Microangiopathy Induced by Fruquintinib and Tislelizumab: A Case Report.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Liu Qiang, Wang Qian, Tan Hu, Zhang Weina, Wang Beining, Jin Tiantian, Zhang Li, Gao Yan
Аннотация
Thrombotic microangiopathy (TMA) is a rare but potentially severe condition induced by cancer treatments, including angiogenesis inhibitors and immune checkpoint inhibitors. This case report presents the first documented instance of renal-limited TMA potentially triggered by fruquintinib and tislelizumab in a patient with metastatic rectal cancer. A 60-year-old woman with stage IIIB rectal cancer developed nephrotic syndrome following treatment with fruquintinib and tislelizumab. She had no prior history of kidney disease but presented with lower limb oedema and proteinuria. Renal biopsy-confirmed TMA with focal segmental glomerulosclerosis. Following discontinuation of the drugs and management of hypertension, her renal function improved and proteinuria resolved. This case underscores the importance of monitoring renal function in patients with cancer receiving fruquintinib and immune checkpoint inhibitors, as TMA may develop even after short-term exposure. Early detection through renal biopsy and prompt withdrawal of the causative agents may prevent irreversible renal damage. Further research is required to better understand the pathophysiology of TMA in this context and to inform management strategies.